# SDR 95UAL900169

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4727U
- Make and model: Boeing 747122
- Aircraft serial: 19883
- Engine: Pwa JT9D7A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnions
- Condition: Reqd Service
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING GEAR DOOR REMAINED DOWN UPON GEAR RETRACTION, GEAR DID NOT FULLY RETRACT.  LEFT WING GEAR FORWARD AND AFT TRUNNIONS WERE DISASSEMBLED AND REASSEMBLED PER MAINTENANCE MANUAL.
